Full metadata record

DC FieldValueLanguage
dc.contributor.author이호수ko
dc.date.accessioned2015-12-17T04:54:25Z-
dc.date.available2015-12-17T04:54:25Z-
dc.date.created2015-11-29-
dc.date.issued201403-
dc.identifier.citation한국수학논문집, v.22, no.1, pp.123 - 131-
dc.identifier.issn1976-8605-
dc.identifier.urihttp://hdl.handle.net/YU.REPOSITORY/32706-
dc.identifier.urihttp://dx.doi.org/10.11568/kjm.2014.22.1.123-
dc.description.abstractThe purpose of this paper is to study the perturbation analysis of the matrix equation $X=I-A^{*}X^{-1}A+B^{*}X^{-1}B.$ Based on the matrix differentiation, we give a precise perturbation bound for the positive definite solution. A numerical example is presented to illustrate the shrpness of the perturbation bound.-
dc.publisher강원경기수학회-
dc.subjectNonlinear matrix equation-
dc.subjectpositive definite solution-
dc.subjectperturbation analysis-
dc.titlePerturbation anaysis for the matrix equation $X=I-A^{*}X^{-1}A+B^{*}X^{-1}B$-
dc.typeArticle-
dc.identifier.kciidART001863447-
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE